Review: could Sinus infection cause Bloating?
We study 11,618 people who have Sinus infection from FDA and social media. Among them, 5 have Bloating (Abdominal bloating). Find out below who they are, other conditions they have and drugs they take.
Stay connected: get help anytime and anywhere for people who have Sinus infection and Bloating >>>
Sinus infection (latest reports from 230,830 patients) is typically treated by Amoxicillin, Azithromycin, Levaquin, Avelox, Augmentin '875', Zithromax.
Bloating (feeling of tightness around abdomen) (latest reports from 1,976 patients) has been reported by people with depression, high blood pressure, gastroesophageal reflux disease, stress and anxiety, high blood cholesterol.
On Jul, 13, 2014: 11,617 people who have sinus infection are studied. Among them, 5 (0.04%) have Bloating. They amount to 0.26% of all the 1,917 people who have Bloating on eHealthMe.
Gender of people who have sinus infection and experienced Bloating * :
Age of people who have sinus infection and experienced Bloating * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Headache (2 people, 40.00%)
- Asthma aggravated (1 people, 20.00%)
- Bipolar disorder (1 people, 20.00%)
- Ge reflux (1 people, 20.00%)
- Allergic sinusitis (1 people, 20.00%)
- Stress and anxiety (1 people, 20.00%)
- Hbp (1 people, 20.00%)
- Pain (1 people, 20.00%)
- Asthma (1 people, 20.00%)
- Hypokalemia (1 people, 20.00%)
Most common drugs used by these people * :
- Elavil (1 people, 20.00%)
- Lamictal (1 people, 20.00%)
- Excedrin (1 people, 20.00%)
- Acetaminophen (1 people, 20.00%)
- Pantoprazole (1 people, 20.00%)
- Phenylephrine hydrochloride (1 people, 20.00%)
- Lithium carbonate (1 people, 20.00%)
- Proventil-hfa (1 people, 20.00%)
- Atenolol (1 people, 20.00%)
- Omeprazole (1 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Bloating and Sinus infection
- group for people who have Sinus infection
Common treatments for Sinus Infection and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (6 months ago):
Day 1 and 2 severe diarrhea and vomiting. Day 2 took full course of immodium and with no effect. no fever or chills . abdom pain.
Day 3 day time diarrhea 2 nd full course of Immodium...no more bowel movements. Bloating started. Do not want to eat. Painful high in belly and around sides. Sharp leftsided pains.
Day 4 and 5 more or less the same.
Day 6 today...solid bowel...not hard ...more slender than typical by about 1/2. No other urge. I have eaten some what each day....chicken, rice, applesauce, gingerale, chocolate icecream :)...i know i need to have a movement but yave no urge and are sore and bloated. Other than that i feel fine, bit acidic .
From this study (6 months ago):
I was bit by a tick in 1998.
Have had a difficult time being taken seriously.
Any information is welcomed.
From this study (3 years ago):
Rebecca on Feb, 11, 2011:
I have used methadone 50mg for 2 plus years for chronic pain. Geodon was started 6 weeks ago. A drug interaction occurred and EKG given. It showed prolonged QT wave. Arrhythmia and low-level chest pain is present. Geodon was stopped cold-turkey and methadone is being rapidly removed 50mg to zero in 1 week. I feel completely awful like the worst flu ever and my brain feels depleted and can't think straight and more. A feeling of unease and unsettling feeling is present with a lot of anxiety and the pain is out of this world. I'm currently at 20mg of methadone and zero Geodon. I've honestly never feel as bad as this in my life and I don't know if I can make it through the weekend. Arrhythmia's feel often and more chest discomfort. Is this dangerous to my heart?? I do not know why I have to be through torment by my pain management doctor.
Can you answer these questions (what is this?):
- Why are my medications making me look bloated
In 2008 I started the Suboxone Program. I Started on 16mg since then, I have been up and down on my doses. I was put on this drug as a result of my addiction to to over the counter opiates. I was also prescribed Seroquel, I stopped taking the Seroquel it wasn't helping me in anyway and I gained so m ...
- Problem with my kidneys??
In November, My husband had to rush me to the ER because I was having terrible pain in my left kidney area. After a CT scan, it was determined that I had 2 kidney stones trying to pass together. One was 1mm and the other was 3mm, and caused excruciating pain. So they prescribed me Flomax and I thoug ...
- How to lose water retention in the stomach area?
I've low body fat 12% .. but i have high water retention as i need to lose about 7-8 Liters. It appears on my lower abs. the first 4 abs are visual but the lower are bloated. not fats put water retention. I've done a lot of exercises and took different supplements but they don't vanish. the minerals ...
More questions for: Sinus infection, Bloating
You may be interested at these reviews (what is this?):
- Levaquin and confusion symptoms
Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when ...
More reviews for: Sinus infection, Bloating
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.